Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras

Author: Yun Gao
Journal: Proc. Amer. Math. Soc. 121 (1994), 67-76
MSC: Primary 17B67; Secondary 17B65
MathSciNet review: 1185261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a commutative algebra R over a field k of characteristic zero and a nonsymmetrizable Kac-Moody algebra $ g(A)$, we prove that the Lie algebra $ {g_R}(A) = R{ \otimes _k}g(A)$ is centrally closed. Consequently, we get a characterization of the symmetrizability of $ g(A)$ by the second homology group of the Kac-Moody algebra over Laurent polynomials. Also a presentation of $ {g_R}(A)$ is given when A is of nonaffine type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B67, 17B65

Retrieve articles in all journals with MSC: 17B67, 17B65

Additional Information

PII: S 0002-9939(1994)1185261-3
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia